The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
When I went and saw my dermatologist for the first time my acne was so severe, with lots of cystic pimples, and scars that she wanted to put me on Accutane, but my parents were against it since I would have to be on bc. So instead of Accutane she perscribed this. The first few months on Bacrtim I didn't see much improvement at all, and I was about ready to give up when my skin started clearing a little by little. After a year my skin has become virtually pimple free, absolutely no cystic acne, and now I feel comfortable not wearing makeup most days. My dermatologist told me at my last visit this spring that I can discontinue the Bactrim when I think I'm ready, which was great news. I'm still taking it, but I may stop it towards the end of the year. :)
I have suffered from acne off and on from my teens. I would be on something and it'd clear up but then soon break out again. Minocyclene worked well but I became immune to it. My dermatologist recommendd spiriolactane, which made my skin worse then ever, the he gave me bactrim. I read several reviews on the bad side effects but thought "I've never had a reaction to any kind of drug, so I'll be fine" well I was wrong..4 weeks after taking the drug (1 pill twice a day) I am currently sitting in a hospital bed with a rash from my hair to my toes. I'm on my second night and have no idea when I will be released.. It has now infected my liver.I have never been in so much pain in my life. Please take this post seriously and do NOT think it "can't happen to you." bc I am proof that it can. It did help clear my acne, and as depressing and embarrassing as acne is, your health is not worth it. I promise you will regret it
I took this pill for about a month. I switched to it from minocycline. I immediately saw amazing results. My skin was perfect. Unfortunately, I found out I am severely allergic to this pill. My liver inflamed and I was almost hospitalized.
I am disappointed that I am allergic to it because it worked so well.
It took months of consistent use before I finally noticed any changes. It did eventually get rid of my acne. However, I had to consistently use it for it to work. But the issue is that it's not healthy to be using this long term because it's an antibiotic. Not only this but a few months after you are done using it, it flare right back up. The longest I went without having to use it was 6 months. Eventually I noticed cysts coming back. Overall I would say that it's a waste of money and there are better solutions out there.
Kills bacteria, prevents cysts, does not clear acne.
I would recommend if you're trying to maintain your active acne.
By no means is this a miracle pill.
I spent 3 days in hospital as a result of these meds. I was put on 600mg by my dermatologist and did't get the reaction until 7 days in to the treatment.
My skin had actually started to look a tad clearer but it obviously isn't worth the risks as I was tested for Meningitus, SJS and other diseases.
I went to the doctor for some problems non-acne related. I was put on Criprofloxacin, turned out I was allergic and was rushed to ER. After all that, I was then put on Bactrim. Well, all of sudden my acne started clearing and up and I wasn't getting new pimples or anything. I go Acne.org and found out Bactrim could be used for acne. That was a surprise to me and my mother. :D
I find this a very helpful drug. Although a few days in and I began experiencing extreme heat flashes and i did sweat more when exercising, I'm a guy so it cant be anything nature related. also another thing i experienced was extreme lightheadedness and it doesn't cooperate with soft drinks very much. also when reading about things that can occur like steven-johnson syndrome it is very unlikely so dint worry unless you get exxtreme symptoms... but it works very well!!!
I was really excited to try this medication given the glowing reviews of my new dermatologist and the fact that I've been given every other antibiotic under the sun. I only had a few cysts when I started the medicine. I had great success with doxycycline, but the effects wore off and if anything, my acne has only worsened over time using antibiotics. I'm extremely disappointed because Bactrim left my skin broken out all over the place, with huge painful cysts and nodules. My derm thinks it may have caused an overgrowth of resistant bacteria, but she is confirming that with a culture swab. Now I am left to try Accutane at the age of 27, and I'm completely frightened, but going to go through with it. I tried natural methods of clearing acne as well, for many years, and nothing has been able to clear me. I would say, stick to the tetracycline family for acne and do not venture into these extreme antibiotics...they may only disrupt your flora and cause super-infections. :(
with in the first few days it cleared all the tiny little bumps on my forehead! and i was excited but it didnt nothing for the rest of my face and now the bumps on my forehead are back and the rest of my skin has just gotten worse. im so disappointed because i saw so many great reviews on this! I'm gonna keep taking this though. I've been using it for a little over 2 weeks i think